Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2006, Volume 18, Number 3, Pages 103–119 (Mi mm94)  

This article is cited in 2 scientific papers (total in 2 papers)

A gravitating rapidly rotating superdense configuration with realistic state equations

E. V. Bespalkoa, S. A. Miheeva, I. V. Puzyninb, V. P. Tsvetkova

a Tver State University, Department of Mathematics
b Joint Institute for Nuclear Research

Abstract: A mathematical model of a gravitating, rapidly rotating, superdense configuration has been constructed using Bethe–Johnson's, Oppenheimer–Volkov's and Raid's equations for a nuclear matter state. An existence of critical solutions of the equation for hydrostatic equilibrium of the stationary rotating, gravitating, superdense configuration is demonstrated by analytical and numerical calculations. In the bifurcation points with respect to the $\epsilon$ and $e$ model parameters, a derivation of the solutions for dense distribution takes place which are asymmetric with respect to rotation axis. The investigation of these solutions has been performed.

Full text: PDF file (242 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 20.05.2005

Citation: E. V. Bespalko, S. A. Miheev, I. V. Puzynin, V. P. Tsvetkov, “A gravitating rapidly rotating superdense configuration with realistic state equations”, Matem. Mod., 18:3 (2006), 103–119

Citation in format AMSBIB
\Bibitem{BesMihPuz06}
\by E.~V.~Bespalko, S.~A.~Miheev, I.~V.~Puzynin, V.~P.~Tsvetkov
\paper A gravitating rapidly rotating superdense configuration with realistic state equations
\jour Matem. Mod.
\yr 2006
\vol 18
\issue 3
\pages 103--119
\mathnet{http://mi.mathnet.ru/mm94}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2255953}
\zmath{https://zbmath.org/?q=an:1100.85001}


Linking options:
  • http://mi.mathnet.ru/eng/mm94
  • http://mi.mathnet.ru/eng/mm/v18/i3/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Mikheev S. A., “Shift in the bifurcation points of rotating magnetized newtonian polytropes caused by a magnetic field”, Astrophysics, 51:2 (2008), 263–268  crossref  adsnasa  isi  elib  scopus
    2. S. A. Mikheev, V. N. Ryzhikov, V. P. Tsvetkov, I. V. Tsvetkov, “Vychislenie parametrov mgnovennogo serdechnogo ritma v modeli multifraktalnoi dinamiki regulyarizovannym metodom Nyutona”, Matem. modelirovanie, 29:12 (2017), 147–156  mathnet  elib
  • Математическое моделирование
    Number of views:
    This page:444
    Full text:142
    References:41
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021